# SDR ASAA2022100440155

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 5,071 hours, 1,592 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 2529M66P04
- Part serial: GRT51300
- Condition: Making Metal
- Location: #1 Engine
- Part time: 5,066 hours, 1,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 80-010-01 ON W/O# 1924093, FOUND LARGE PIECES OF METAL ON CHIP DETECTOR PLUG ON #1 ENG STARTER, REQUIRES REPLACEMENT. GROUNDED - YES. ACCOMPLISHED REMOVAL AND INSTALLATION OF THE #1 ENG STARTER REF B737-9 AMM 80-11-01.
